Cleared Up Acne, CAUSED SEVERE ISSUES! NOT!!! WORTH!!!! IT!!!! - Calhoun, GA

I was a perfectly healthy 18 year old when I...

I was a perfectly healthy 18 year old when I started accutane. I was in high school and played basketball and soccer. Once I finished 8 months of using accutane, I started having hip issues. My labrum on my right hip tore and after 9 months of trying everything to fix it I had to have my first surgery. When I was on crutches my left hip tore. Again, for no reason. Within a month it was so bad I had to get surgery on that hip as well. After my first two surgeries I had no issues for about 6 months and then my left hip messed up again. This time, much worse. It got to the point where I could not lean on that side or I would fall to the ground. My hip would pop and grind CONSTANTLY (sounded like you were squeezing a bag full of chips). I was always in pain and nothing I did would make it any better. I have a wonderful doctor and he tried everything he could to try and fix it so I would not have to have surgery again. I had MRI's, CT scans, x-rays, physical therapy, Cortisone injections, I took vitamins, pills, nothing worked. One week after I turned 21 I had my 3rd hip surgery. I had to have part of my bone cut off, my whole hip taken out of my body, they had to fix my labrum and shaved the bone to see if that would help some, and two screws put in. Let me tell you something, I have a very high pain tolerance, but this shit HURT. I did not know it was possible to feel that much pain. For a month and a half I stayed in bed. The pain that came with moving was unbearable, so I had no choice but to be immobile. I had the screws in for 8 months and 10 days and just recently had them removed, so this would be my fourth surgery, and after 3 and 1/2 years of dealing with this, I am just now getting to where I can walk and not be in pain all the time, I can go out and have fun with my friends and not have to worry about if I can participate in whatever the activities is. This drug caused me HELL for over 3 years. Yes, it cleared up my acne, but the side effects of it were tragic. During these three years, I have had to quit jobs, move from Colorado back to Georgia with my parents, could not attend college because I was too stressed and on pain pills a lot, missed out on a lot of activities friends and family did. was in constant pain EVERY. DAMN. DAY. and now I have these wonderful scars I have to have on my body for the rest of my life. I WOULD NOT RECOMMEND THIS DRUG TO MY WORST ENEMY.
Name not provided

Dr. Icantremember

1 out of 5 stars Overall rating
Was this review helpful? {{ voteCountOthers + ' other' + (voteCountOthers == 1 ? '' : 's') }} found this helpful